# SDR RRXA010062

- Difficulty date: August 4, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 74,493 hours, 28,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CARGO FLOOR AT STA 781, 30 AND TO THE RT  HAS A HOLE.    REPAIRED GOUGE IN FLOOR PANEL IAW DC-8 SRM 53-2-3 FIG 6.
